# SDR AU960422

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELTS WERE CONSTRUCTED FROM AUTOMOTIVE HARDWARE USED WITH NON MIL-SPEC WEBBING AND HAVE NO FORM OF IDENTIFICATION - FOUNDDURING INSPECTION IAW WITH AD/RES/29 AMDT 1 - UNAPPROVED PART -  PERSONNEL/MAINTENANCE ERROR
